# SDR ASAA2016070617286

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,870 hours, 3,486 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TASK CARD 78472002, FOUND NR 2 ENGINE SPACERS NUMBERS 22, 21, 20, AND 19 DAMAGED. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE SPACERS IAW TASK CARD 78472002.  ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00-800-806 AND VIBRATION SURVEY IAW AMM 71-00-00-00-700-814, ALL WITHIN LIMITS AND ACFT IS GOOD FOR SERVICE.
